# SDR 252TR0009

- Difficulty date: September 6, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,715 hours, 31,219 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Gyro
- Part number: 2587335111
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT "B" CHANNEL JERKS IN TURNS.  REPLACED NR 2 VERTICAL GYRO IAW MM 34-20-0.  PERFORMED OPERATIONAL TEST; TEST NORMAL.
